Financially Interlinked Business Groups*
Article first published online: 28 JAN 2004
Journal of Economics & Management Strategy
Volume 10, Issue 4, pages 591–619, Winter 2001
How to Cite
Ghatak, M. and Kali, R. (2001), Financially Interlinked Business Groups*. Journal of Economics & Management Strategy, 10: 591–619. doi: 10.1111/j.1430-9134.2001.00591.x
- Issue published online: 28 JAN 2004
- Article first published online: 28 JAN 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!